# SDR CALA2021072601194

- Difficulty date: July 26, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737724
- Aircraft serial: 28779
- Aircraft time: 72,827 hours, 25,867 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Le Flap System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

*EMERGENCY DECLARED* LEADING EDGE SLAT 7 ILLUMINATED. LE FLAP  TRANSIT LIGHT ON FWD I LLUMINATED. PER CREW, SELECTED FLAPS 5, LEADING EDGE TRANSIT AND OVERHEAD SLAT 7 STAYED ILLUMINATED FOR APPROX 5 MIN THEN EXTINGUISHED. SELECTED FLAPS 15, SAME... DECLARED EMERGENCY. BOTH LIGHTS EXTINGUISED AGAIN AFTER A FEW MINUTES.  CAPT DECIDED TO GO TO FLAPS 30, ALL INDICATIONS NORMAL, LANDING NORMAL.  FLAPS RAISED NORMAL. NO ABNORMAL FLIGHT CONTROL,  CREW SUSPECTED ONLY INDICATION SEE LOG 6689986,    SENSOR S1007 RPL  ACCOMP SYSTEM TEST 27-88-11-700-801 & FIM 27-51 TASK 801, ALL LIGHT INDICATION OVERHEAD GO ON AND OFF SIMULTANEOUSLY THRU ALL FLAP POSITION CHANGES.  ALL TESTS PASSED. SEE PIC.
